Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Pro-nilpotent representation of homology types

Author: Emmanuel Dror
Journal: Proc. Amer. Math. Soc. 38 (1973), 657-660
MSC: Primary 55D15
MathSciNet review: 0314041
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The completion tower $ {R_n}X$ defined by Bousfield and Kan is shown to preserve the homology with $ R$-coefficients. This property of preserving $ R$-homology characterizes the tower completely [4].

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55D15

Retrieve articles in all journals with MSC: 55D15

Additional Information

Article copyright: © Copyright 1973 American Mathematical Society